Iterative solution of 0 ε Ax for an m-accretive operator A in certain Banach spaces

C. E. Chidume, H. Zegeye

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)421-430
Number of pages10
JournalJournal of Mathematical Analysis and Applications
Volume269
Issue number2
DOIs
Publication statusPublished - May 15 2002

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{c74c35a0644b45b7851186b3161dead3,
title = "Iterative solution of 0 ε Ax for an m-accretive operator A in certain Banach spaces",
author = "Chidume, {C. E.} and H. Zegeye",
year = "2002",
month = "5",
day = "15",
doi = "10.1016/S0022-247X(02)00015-X",
language = "English",
volume = "269",
pages = "421--430",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

Iterative solution of 0 ε Ax for an m-accretive operator A in certain Banach spaces. / Chidume, C. E.; Zegeye, H.

In: Journal of Mathematical Analysis and Applications, Vol. 269, No. 2, 15.05.2002, p. 421-430.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Iterative solution of 0 ε Ax for an m-accretive operator A in certain Banach spaces

AU - Chidume, C. E.

AU - Zegeye, H.

PY - 2002/5/15

Y1 - 2002/5/15

UR - http://www.scopus.com/inward/record.url?scp=0037095610&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0037095610&partnerID=8YFLogxK

U2 - 10.1016/S0022-247X(02)00015-X

DO - 10.1016/S0022-247X(02)00015-X

M3 - Article

VL - 269

SP - 421

EP - 430

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -